Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On regular Stein neighborhoods of a union of two totally real planes in $\mathbb {C}^2$

Tom 117 / 2016

Tadej Starčič Annales Polonici Mathematici 117 (2016), 1-15 MSC: Primary 32Q28; Secondary 32T15, 54C15. DOI: 10.4064/ap3754-4-2016 Opublikowany online: 10 June 2016

Streszczenie

We find regular Stein neighborhoods of a union of totally real planes $M=(A+iI)\mathbb {R}^2$ and $N=\mathbb {R}^2$ in $\mathbb {C}^2$, provided that the entries of a real $2 \times 2$ matrix $A$ are sufficiently small. A key step in our proof is a local construction of a suitable function $\rho $ near the origin. The sublevel sets of $\rho $ are strongly Levi pseudoconvex and admit strong deformation retraction to $M\cup N$.

Autorzy

  • Tadej StarčičFaculty of Education
    University of Ljubljana
    Kardeljeva Ploščad 16
    1000 Ljubljana, Slovenia
    and
    Institute of Mathematics, Physics and Mechanics
    Jadranska 19
    1000 Ljubljana, Slovenia
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek